# SDR REXA2025050100533

- Difficulty date: March 19, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE JOINT @ 22R FS 333 CORRODED ALONG LENGTH OF STRINGER SPLICE STRINGER SPLICE P/N SH670-32429-2 AT STGR 22R F.S. 333 IS HEAVILY CORRODED WITH DEEP PITTING IN RADIUS, AND HAS NO ALLOWABLE DAMAGE LIMITS LISTED IN CRJ-700 SRM. STRINGER SPLICE REQUIRES REPLACEMENT. LOCATED AND DRILLED NEW STGR SPLICE P/N:SH670-32429-4S (REQUESTED PCN) AT STGR 22R FS 333.00 IAW CRJ700 SRM 51-40-11-001-001-A01. REMOVED STGR SPLICE FROM STGR 22R AT FS 333.00 IAW CRJ700 SRM 51-42-06-001-001-A01. INSTALLED NEW STGR SPLICE P/N:SH670-32429-4S ON STGR 22R AT FS 333.00 IAW CRJ700 SRM 51-42-06-001-001-A01 REMOVED STGR CLEAT FROM STGR SPLICE AT STGR 22R FS 333.00 IAW CRJ700 SRM 51-42-06-001-001-A01. INSTALLED STGR CLEAT ON STGR SPLICE AT STGR 22R FS 333.00 IAW CRJ700 SRM 51-42-06-001-001-A01. EDGE SEALED AND PAINTED NEW STGR SPLICE OF STGR 22R AT FS 333.00 IAW CRJ700 SRM 51-23-00-001-001-A01. AND CRJ700 SRM 51-21-16-001-001-A01.
